`a`
Related Articles
1

Exponential trichotomy and $(r, p)$-admissibility for discrete dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 8, Pages : 3199 - 3220, 2017

Adina Luminiţa Sasu - (email), Bogdan Sasu - (email)

 Abstract       References       Full Text      Related Articles

2

On global boundedness of the Chen system

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1673 - 1681, 2017

Fuchen Zhang - (email), Xiaofeng Liao - (email), Chunlai Mu - (email), Guangyun Zhang - (email), Yi-An Chen - (email)

 Abstract       References       Full Text      Related Articles

3

Finiteness and existence of attractors and repellers on sectional hyperbolic sets

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 337 - 354, 2016

A. M. López - (email)

 Abstract       References       Full Text      Related Articles

4

On interaction of circular cylindrical shells with a Poiseuille type flow

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 605 - 629, 2016

Igor Chueshov - (email), Tamara Fastovska - (email)

 Abstract       References       Full Text      Related Articles

5

Attractors and entropy bounds for a nonlinear RDEs with distributed delay in unbounded domains

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 4, Pages : 1259 - 1277, 2016

Dalibor Pražák - (email), Jakub Slavík - (email)

 Abstract       References       Full Text      Related Articles

6

Chaos in a model for masting

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 1917 - 1932, 2015

Kaijen Cheng - (email), Kenneth Palmer - (email)

 Abstract       References       Full Text      Related Articles

7

Chaos in a model for masting

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : null - null, 2015

Kaijen Cheng - (email), Kenneth Palmer - (email)

 Abstract       References       Full Text      Related Articles

8

Belitskii--Lyubich conjecture for $C$-analytic dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 945 - 959, 2015

David Cheban - (email)

 Abstract       References       Full Text      Related Articles

9

Lattice structures for attractors I

Journal of Computational Dynamics  Volume 1, Issue 2, Pages : 307 - 338, 2014

William D. Kalies - (email), Konstantin Mischaikow - (email), Robert C.A.M. Vandervorst - (email)

 Abstract       References       Full Text      Related Articles

10

Persistence and extinction of diffusing populations with two sexes and short reproductive season

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3209 - 3218, 2014

Wen Jin - (email), Horst R. Thieme - (email)

 Abstract       References       Full Text      Related Articles

11

Conley's theorem for dispersive systems

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 2, Pages : 313 - 321, 2014

Hahng-Yun Chu - (email), Se-Hyun Ku - (email), Jong-Suh Park - (email)

 Abstract       References       Full Text      Related Articles

12

Discrete admissibility and exponential trichotomy of dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2929 - 2962, 2013

Adina Luminiţa Sasu - (email), Bogdan Sasu - (email)

 Abstract       References       Full Text      Related Articles

13

Attractors and kernels: Linking nonlinear PDE semigroups to harmonic analysis state-space decomposition

DCDS Supplements  Volume 2001, Issue Special, Pages : 366 - 370, 2013

John R. Tucker - (email)

 Abstract       Full Text      Related Articles      

14

Global solutions and exponential attractors of a parabolic-parabolic system for chemotaxis with subquadratic degradation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 10, Pages : 2627 - 2646, 2013

Etsushi Nakaguchi - (email), Koichi Osaki - (email)

 Abstract       References       Full Text      Related Articles      

15

Topological entropy by unit length for the Ginzburg-Landau equation on the line

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 647 - 662, 2013

N. Maaroufi - (email)

 Abstract       References       Full Text      Related Articles

16

Phase-locked trajectories for dynamical systems on graphs

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1827 - 1844, 2013

Jeremias Epperlein - (email), Stefan Siegmund - (email)

 Abstract       References       Full Text      Related Articles

17

On the dichotomic behavior of discrete dynamical systems on the half-line

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3057 - 3084, 2013

Bogdan Sasu - (email), Adina Luminiţa Sasu - (email)

 Abstract       References       Full Text      Related Articles

18

Entropy by unit length for the Ginzburg-Landau equation on the line. A Hilbert space framework

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1253 - 1267, 2011

O. Goubet - (email), N. Maaroufi - (email)

 Abstract       References       Full Text      Related Articles

19

The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 1065 - 1094, 2011

Fuke Wu - (email), Shigeng Hu - (email)

 Abstract       References       Full Text      Related Articles

20

The logistic map of matrices

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 927 - 944, 2011

Zenonas Navickas - (email), Rasa Smidtaite - (email), Alfonsas Vainoras - (email), Minvydas Ragulskis - (email)

 Abstract       References       Full Text      Related Articles

21

Structure of attractors for $(a,b)$-continued fraction transformations

Journal of Modern Dynamics  Volume 4, Issue 4, Pages : 637 - 691, 2011

Svetlana Katok - (email), Ilie Ugarcovici - (email)

 Abstract       References       Full Text      Related Articles

22

Morphisms of discrete dynamical systems

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 91 - 107, 2010

Mădălina Roxana Buneci - (email)

 Abstract       References       Full Text      Related Articles

23

Countable inverse limits of postcritical $\w$-limit sets of unimodal maps

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1059 - 1078, 2010

Chris Good - (email), Robin Knight - (email), Brian Raines - (email)

 Abstract       Full Text      Related Articles

24

Long time behavior and attractors for energetically insulated fluid systems

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1587 - 1609, 2010

Eduard Feireisl - (email)

 Abstract       Full Text      Related Articles

25

On synchronization of oscillations of two coupled Berger plates with nonlinear interior damping

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1933 - 1956, 2009

Olena Naboka - (email)

 Abstract       Full Text      Related Articles

26

Counting uniformly attracting solutions of nonautonomous differential equations

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 1, Pages : 15 - 25, 2007

Arno Berger - (email)

 Abstract       Full Text      Related Articles

27

Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 459 - 509, 2007

Igor Chueshov - (email), Irena Lasiecka - (email), Daniel Toundykov - (email)

 Abstract       Full Text      Related Articles

28

3D convective Cahn--Hilliard equation

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 1075 - 1086, 2007

Alp Eden - (email), Varga K. Kalantarov - (email)

 Abstract       Full Text      Related Articles

29

Strong stable manifolds for sectional-hyperbolic sets

Discrete and Continuous Dynamical Systems  Volume 17, Issue 3, Pages : 553 - 560, 2006

Carlos Arnoldo Morales - (email)

 Abstract       Full Text      Related Articles

30

On a criterium of global attraction for discrete dynamical systems

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 537 - 550, 2006

B. Coll - (email), A. Gasull - (email), R. Prohens - (email)

 Abstract       Full Text      Related Articles

31

One-dimensional attractor for a dissipative system with a cylindrical phase space

Discrete and Continuous Dynamical Systems  Volume 14, Issue 3, Pages : 533 - 547, 2005

Rogério Martins - (email)

 Abstract       Full Text      Related Articles

32

Neutral one-dimensional attractor of a two-dimensional system derived from Newton's means

DCDS Supplements  Volume 2005, Issue Special, Pages : 700 - 709, 2005

Tomasz Nowicki - (email), Grezegorz Świrszcz - (email)

 Abstract       Full Text      Related Articles      

33

Attractors under discretizations with variable stepsize

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 827 - 841, 2005

Barnabas M. Garay - (email), Keonhee Lee - (email)

 Abstract       Full Text      Related Articles

34

Multi-dimensional dynamical systems and Benford's Law

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 219 - 237, 2005

Arno Berger - (email)

 Abstract       Full Text      Related Articles

35

Chaotic dynamics of some rational maps

Discrete and Continuous Dynamical Systems  Volume 12, Issue 2, Pages : 363 - 375, 2004

Cezar Joiţa - (email), William O. Nowell - (email), Pantelimon Stănică - (email)

 Abstract       Full Text      Related Articles

36

Kwak transformation and Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 3, Issue 3, Pages : 433 - 446, 2004

Hyukjin Kwean - (email)

 Abstract       Full Text      Related Articles

37

The long-time evolution of mean field magnetohydrodynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 465 - 478, 2004

Manuel Núñez - (email)

 Abstract       Full Text      Related Articles

38

Noncommutative dynamical systems with two generators and their applications in analysis

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1411 - 1422, 2003

Boris Paneah - (email)

 Abstract       Full Text      Related Articles

39

Global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems

DCDS Supplements  Volume 2003, Issue Special, Pages : 935 - 944, 2003

Noriaki Yamazaki - (email)

 Abstract       Full Text      Related Articles      

40

A remark on reaction-diffusion equations in unbounded domains

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 281 - 286, 2002

Martino Prizzi - (email)

 Abstract       Full Text      Related Articles

41

A triangular map on $I^{2}$ whose $\omega$-limit sets are all compact intervals of $\{0\}\times I$

Discrete and Continuous Dynamical Systems  Volume 8, Issue 4, Pages : 983 - 994, 2002

Francisco Balibrea - (email), J.L. García Guirao - (email), J.I. Muñoz Casado - (email)

 Abstract       Full Text      Related Articles

42

On dimension of attractors of differential inclusions and reaction-diffussion equations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 515 - 528, 1999

Francisco Balibrea - (email), José Valero - (email)

 Abstract       Full Text      Related Articles

43

Applied symbolic dynamics: attractors and filtrations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 43 - 60, 1998

George Osipenko - (email), Stephen Campbell - (email)

 Abstract       Full Text      Related Articles

44

Estimates on the dimension of an attractor for a nonclassical hyperbolic equation

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 63 - 70,

 Abstract       Full Text      Related Articles